# SDR COMA0160243

- Difficulty date: February 13, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 5,683 hours, 5,868 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 125A
- Condition: Malfunctioned
- Location: Rt Flap
- Part time: 15,771 hours, 15,353 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED.  REPLACED THE RT BPSU.
